# SDR CHQA200500061

- Difficulty date: March 22, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N971RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145426
- Aircraft time: 5,643 hours, 5,470 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 3223 PHL-ABE - AFTER DEPARTURE AT APPROXIMATELY 500 FT MSL RECEIVED AN EICAS MESSAGE LAV SMOKE.  THE FLIGHT ATTENDANT INVESTIGATED THE LAVATORY AND INFORMED THAT ALL WAS NORMAL IN THE LAVATORY WITH NO INDICATIONS OF FIRE OR SMOKE AT ALL.  PHL OPERATIONS WAS NOTIFIED AND THE AIRCRAFT RETURNED TO THE FIELD NON-EMERGENCY LANDING.  THE AIRCRAFT WAS VECTORED FOR A VISUAL APPROACH TO RUNWAY 27R AND LANDED UNEVENTFULLY.  THE AIRCRAFT WAS FERRIED TO IND WHERE MAINTENANCE REMOVED AND REPLACED THE LAVATORY SMOKE DETECTOR.  ENGINE RUNS WERE PERFORMED WITH NO DEFECTS NOTED IAW EMB 145 AMM 26-14-01.
